# SDR CA140926008

- Difficulty date: September 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 24,196 hours
- Engine: Cfmint CFM567B263
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Overserviced
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, W
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF THE CREW WAS INFORMED BY BOTH ATC AND A FOLLOWING AIRCRAFT OF FUEL LEAKING FROM THE LEFT WING. AIRCRAFT RETURNED TO THE DEPARTURE AIRPORT AND CARRIED OUT AN UNEVENTFUL LANDING. UPON INVESTIGATION BY MAINTENANCE PERSONNEL IT WAS DISCOVERED THAT THE SURGE BAY WAS FULL OF FUEL. FUEL WAS TRANSFERRED TO THE CENTRE TANK TO ALLOW THE SURGE TANK TO DRAIN AND REDISTRIBUTE THE FUEL LOAD. OVERFUELING BY GROUND PERSONNEL IS SUSPECTED AS THE CAUSE OF THIS EVENT.
